Alert archive / Oregon / Wind Advisories in 2005

Wind Advisory 24, NWS Pendleton, OR

December 1, 2005Union County, Oregon

NWS Pendleton, OR issued this wind advisory at Dec 1, 2005, 9:20 AM PST for Union County, Oregon. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2005, 9:20 AM PST (17:20 UTC)
Expired
Dec 1, 2005, 3:00 PM PST
In force
6 hr
Issued by
NWS Pendleton, OR

County Union County, OR

The radar

The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 5.3 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2005-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2005-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
595 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
524 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KPDT 011720
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
920 AM PST THU DEC 1 2005


ORZ049-012300-
/O.NEW.KPDT.WI.Y.0024.051201T1720Z-051201T2300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITY OF...LA GRANDE
920 AM PST THU DEC 1 2005

...WIND ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

VERY WINDY CONDITIONS WILL CONTINUE THROUGH THIS AFTERNOON
ACROSS THE GRANDE RONDE VALLEY IN ADVANCE OF A COLD FRONT.
EXPECT SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
1 follow-up statement
000 
WWUS76 KPDT 012240
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
240 PM PST THU DEC 1 2005


ORZ049-012345-
/O.EXP.KPDT.WI.Y.0024.000000T0000Z-051201T2300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITY OF...LA GRANDE
240 PM PST THU DEC 1 2005

...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON.

SOUTH WINDS ARE SUBSIDING ACROSS THE REGION...THUS THE WIND
ADVISORY WILL EXPIRE AT 3 PM. HOWEVER...SOUTH WINDS OF 20 TO
30 MPH ARE POSSIBLE IN LADD AND PYLES CANYONS THROUGH EARLY
THIS EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Dec 1, 8:25 AM PST, 55 minutes earlier.

Area forecast discussion, Dec 1, 8:25 AM PST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
825 AM PST THU DEC 1 2005

.SHORT TERM...VERY ACTIVE DAY TODAY WITH NUMEROUS WARNINGS AND
ADVISORIES ACROSS THE FORECAST AREA. SURFACE LOW PRESSURE WITH
CURRENT STORM NOW MOVING INTO SW OREGON WITH ABUNDANT MOISTURE.
THERE IS A SECONDARY SWATH OF SNOWFALL SEEN ON RADAR MOVING INTO
SOUTHWEST AND CENTRAL OREGON AT THIS TIME. THERE HAS BEEN A
TEMPORARY BREAK IN THE SNOW OVER MOIST OF THE BASIN AND FOOTHILLS
AND EXTREME NORTHEAST OREGON BUT THIS SECONDARY BAND OF SNOWFALL
WILL MOVE INTO THESE AREAS AGAIN WITHIN THE NEXT 1 TO 2 HOURS.
CURRENTLY HAVE A SNOW ADVISORY FOR THE BASIN AND FOOTHILLS ZONES.
TRACK OF THE SURFACE LOW BY ALL MODELS AND AS SEEN ON THE MSAS/
SURFACE OBS PLOT SHOWS SURFACE LOW TO BE TRACKING SLIGHTLY SOUTH OF
THE BLUE MOUNTAINS/FOOTHILLS. THIS SHOULD KEEP THE BASIN AND
FOOTHILLS ON THE COLD SIDE WITH NORTHERLY WINDS. TEMPERATURES IN THE
BASIN AND FOOTHILLS ARE CURRENTLY IN THE UPPER 20S TO LOWER 30S.
BELIEVE PRECIP WILL STAY AS ALL SNOW. BIG QUESTION NOW IS IF IT WILL
SNOW LONG ENOUGH TO ACCUMULATE ADVISORY AMOUNTS IN THE BASIN AND
FOOTHILLS. ONCE THIS NEXT BAND MOVES THROUGH THE AREA THE WINDS WILL
TURN MORE TO THE NW AND CAUSE ENHANCEMENT TO THE SNOW OVER THE
BLUES. CURRENT ADVISORIES/WARNINGS LOOK GOOD...EXCEPT PERHAPS A
QUESTION OF WHETHER OR NOT SNOW AMOUNTS WILL MEET THE ADVISORY
CRITERIA IN THE BASIN AND FOOTHILLS (ESPECIALLY IN OREGON) AND THE
GRANDE RONDE VALLEY. THEREFORE MAY NEED TO UPDATE ZONES AND
WARNING/ADVISORY PRODUCTS WITHIN THE NEXT COUPLE OF HOURS TO CANCEL
THE ADVISORY FOR THE FOOTHILLS AND OREGON BASIN...AND POSSIBLY THE
GRANDE RONDE VALLEY TOO. 88.

&&

.PREV DISCUSSION... (ISSUED 244 AM PST THU DEC 1 2005)

SHORT TERM...TODAY THROUGH FRIDAY. MANY WEATHER CONCERNS THE NEXT
18 HOURS.  VARIOUS WINTER WEATHER STATEMENTS HAVE BEEN ISSUED
THROUGHOUT THE FORECAST AREA.  A DEEP LOW IS CURRENTLY OFF THE
OREGON COAST WITH THE TRIPLE POINT OF AN OCCLUDED SURFACE FRONT NEAR
NORTH BEND.  SIGNIFICANT LOW LEVEL UPSLOPE HAS TAKEN EFFECT ALONG
THE EAST SLOPES OF THE OREGON CASCADES...AND WEB CAMS AND SURFACE
OBS THROUGHOUT THE DESCHUTES PLATEAU ARE INDICATING MODERATE SNOW.
THE TIMING OF THE FRONT IS FASTER THAN INDICATED BY MODELS SO HAVE
MOVED THE TIMING OF THE HEAVY SNOW WARNING FOR NORTH CENTRAL OREGON
AND THE JOHN DAY-OCHOCO HIGHLANDS FROM 4 AM TO NOW.  HAVE ALSO
ISSUED A HEAVY SNOW WARNING FOR SOUTHERN GILLIAM AND NORTHERN
WHEELER COUNTIES WHICH INCLUDES THE CITIES OF CONDON...FOSSIL...AND
SPRAY. THE SURFACE LOW WILL TRACK E-NE ACROSS OREGON AND SOUTHERN
WASHINGTON TODAY.  THERE IS SOME WARM AIR ADVECTION ASSOCIATED WITH
IT...BUT NOT ENOUGH TO INCREASE SNOW LEVELS DRAMATICALLY.  IN
ADDITION...DEWPOINTS OVER MOST OF THE REGION ARE IN THE 20S.  THIS
INCREASES CONFIDENCE THAT PRECIPITATION WILL BE IN THE FORM OF SNOW
AS TEMPERATURES BEGIN TO FALL NEAR THE WET BULB.  HAVE ISSUED SNOW
ADVISORIES FOR THE COLUMBIA BASIN AND THE BLUE MOUNTAIN FOOTHILLS OF
OREGON AND WASHINGTON FOR TODAY.  THIS WILL BE THE FIRST SNOWFALL OF
THE SEASON AND DECENT LOW LEVEL UPSLOPE WILL RESULT IN ACCUMULATIONS
OF 1-3 INCHES (LOCALLY 4 IN THE FOOTHILLS) AS THE SURFACE LOW TRACKS
OVER THE BLUE MOUNTAINS.  FORECASTERS WILL ALSO MONITOR WINDS IN THE
GRANDE RONDE VALLEY AS BLOWING AND DRIFTING SNOW IS LIKELY IN LADD
AND PYLES CANYONS.  THE OCCLUDED FRONT WILL EXIT THE REGION THIS
EVENING FOLLOWED BY A MOIST WESTERLY FLOW ALOFT.  A FEW WEAK
DISTURBANCES WILL BRING SCATTERED SHOWERS...MAINLY OVER THE
MOUNTAINS TONIGHT AND FRIDAY.  SNOW LEVELS WILL REMAIN NEAR THE
BASIN FLOOR.  SMITH

LONG TERM...LOOKS LIKE THERE WILL BE SOME RIDGING OVER THE REGION
WITH A NORTHWEST FLOW THROUGH THE FIRST OF THE WEEK. THIS MEANS
MAINLY DRY FORECAST WITH PERHAPS A FEW SHOWERS NEAR THE CASCADE
CREST AND OVER THE NORTHERN BLUE MOUNTAINS AT TIMES. SYSTEM WEAKENS
THE RIDGE LATE TUESDAY AND WEDNESDAY BUT STILL NOT LOOKING AT MUCH
OF A PRECIPITATION THREAT.

AVIATION...CONDITIONS WILL CONTINUE TO DETERIORATE THROUGH THIS
MORNING AS A MOIST PACIFIC STORM MOVES INTO THE AREA. EXPECT MVFR
CEILING CONDITIONS TO DEVELOP DURING THE MORNING HOURS EXCEPT FOR
RDM WHERE CONDITIONS ARE IFR THIS TIME. VISIBILITY WILL OCCASIONALLY
DECREASE TO IFR IN SNOW. CEILINGS WILL BEGIN TO IMPROVE THIS
AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  35  28  38  31 /  90  50  30  30
ALW  35  29  38  33 /  90  50  30  20
PSC  34  29  38  30 /  80  50  30  20
YKM  31  22  35  27 /  90  50  20  20
HRI  35  27  39  31 /  80  50  30  20
ELN  30  20  33  27 /  90  50  30  20
RDM  34  23  36  22 /  90  50  40  40
LGD  32  28  35  26 /  90  50  30  40
5J0  34  26  37  25 /  90  50  30  40
DLS  35  28  39  33 /  90  60  40  20

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...SNOW ADVISORY UNTIL 7 PM PST THIS EVENING FOR ORZ502.

     SNOW ADVISORY FROM 7 AM THIS MORNING TO 7 PM PST THIS EVENING
     FOR ORZ044.

     HEAVY SNOW WARNING UNTIL 7 PM PST THIS EVENING FOR ORZ043.

     HEAVY SNOW WARNING UNTIL 7 PM PST THIS EVENING FOR ORZ042.

     HEAVY SNOW WARNING UNTIL 7 PM PST THIS EVENING FOR ORZ041.

     SNOW AND BLOWING SNOW ADVISORY UNTIL 7 PM PST THIS EVENING FOR
     ORZ049.

     SNOW ADVISORY FROM 7 AM THIS MORNING TO 7 PM PST THIS EVENING
     FOR ORZ501.

     SNOW ADVISORY UNTIL 7 PM PST THIS EVENING FOR ORZ506.

     HEAVY SNOW WARNING UNTIL 7 PM PST THIS EVENING FOR ORZ504.

     SNOW ADVISORY UNTIL 7 PM PST THIS EVENING FOR ORZ505.

     SNOW ADVISORY UNTIL 7 PM PST THIS EVENING FOR ORZ503.

WA...HEAVY SNOW WARNING UNTIL 7 PM PST THIS EVENING FOR
        WAZ501-WAZ502.

     SNOW ADVISORY UNTIL 7 PM PST THIS EVENING FOR WAZ030.

     SNOW ADVISORY FROM 7 AM THIS MORNING TO 7 PM PST THIS EVENING
     FOR WAZ028.

     HEAVY SNOW WARNING UNTIL 7 PM PST THIS EVENING FOR WAZ024.

     SNOW ADVISORY FROM 7 AM THIS MORNING TO 7 PM PST THIS EVENING
     FOR WAZ029.

     HEAVY SNOW WARNING UNTIL 7 PM PST THIS EVENING FOR WAZ026-WAZ027

&&

TI:RGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
88/91/91
Hazardous weather outlook, Dec 1, 4:10 AM PST, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
410 AM PST THU DEC 1 2005

WAZ024-501-502-026>030-ORZ041>044-049-050-501>506-021215-
EAST SLOPES OF THE CENTRAL CASCADES-
EAST SLOPES OF THE SOUTHERN CASCADES-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-EASTERN COLUMBIA RIVER GORGE OF OREGON-
NORTH CENTRAL OREGON-CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
410 AM PST THU DEC 1 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

SNOW
     EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, EAST SLOPES OF THE
     CENTRAL CASCADES, EAST SLOPES OF THE SOUTHERN CASCADES,
     KITTITAS VALLEY, YAKIMA VALLEY, LOWER COLUMBIA BASIN OF
     WASHINGTON, FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON,
     NORTHWEST BLUE MOUNTAINS, EASTERN COLUMBIA RIVER GORGE OF
     OREGON, NORTH CENTRAL OREGON, CENTRAL OREGON, LOWER COLUMBIA
     BASIN OF OREGON, GRANDE RONDE VALLEY, FOOTHILLS OF THE BLUE
     MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
     SOUTHERN BLUE MOUNTAINS OF OREGON, NORTHERN WHEELER AND
     SOUTHERN GILLIAM COUNTIES, JOHN DAY BASIN, OCHOCO-JOHN DAY
     HIGHLANDS

WIDESPREAD SNOW WILL DEVELOP THROUGHOUT EASTERN OREGON AND SOUTH
CENTRAL AND SOUTHEAST WASHINGTON TODAY.  SNOW WILL BE HEAVY AT
TIMES...PARTICULARLY ALONG THE EAST SLOPES OF THE CASCADES.  VARIOUS
SNOW ADVISORIES AND HEAVY SNOW WARNING WARNINGS ARE IN EFFECT ACROSS
THE REGION.  IN ADDITION...A SNOW AND BLOWING SNOW ADVISORY IS IN
EFFECT FOR THE GRANDE RONDE VALLEY WHERE SOUTH WINDS OF 20 TO 30 MPH
WILL CREATE BLOWING AND DRIFTING SNOW.  PLEASE REFER TO THE LATEST
PDXWSWPDT WWUS46 KPDT FOR DETAILS.  THE STRONG PACIFIC STORM
SYSTEM RESPONSIBLE FOR THE WIDESPREAD SNOW WILL EXIT THE REGION
TONIGHT FOLLOWED BY A MOIST WESTERLY FLOW THAT WILL BRING SCATTERED
SNOW SHOWERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

A WEST-NORTHWEST FLOW ALOFT AND A FEW WEAK DISTURBANCES WILL BRING
ISOLATED TO SCATTERED SNOW AND RAIN SHOWERS THE REMAINDER OF THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY TODAY DUE TO SIGNIFICANT SNOW
ACROSS THE REGION.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PENDLETON/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.

In the hours before

Local storm report, Dec 1, 6:15 AM PST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
615 AM PST THU DEC 1 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             LA PINE                 43.67N 121.50W
12/01/2005  13.0 INCH        DESCHUTES          OR   TRAINED SPOTTER

            13.0 INCH SNOW ACCUMULATION SINCE 650 PM WEDNESDAY.
            STILL SNOWING. CURRENT TEMP 31 DEGREES.  ELEVATION 4220
FEET.
&&
Local storm report, Dec 1, 6:15 AM PST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
615 AM PST THU DEC 1 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             LA PINE                 43.67N 121.50W
12/01/2005  13.0 INCH        DESCHUTES          OR   TRAINED SPOTTER

            13.0 INCH SNOW ACCUMULATION SINCE 650 PM WEDNESDAY.
            STILL SNOWING. CURRENT TEMP 31 DEGREES.  ELEVATION 4220
            FEET.
&&
Local storm report, Dec 1, 6:20 AM PST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
620 AM PST THU DEC 1 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     SNOW             CAMP SHERMAN            44.44N 121.65W
12/01/2005  4.0 INCH         JEFFERSON          OR   TRAINED SPOTTER

            4.0 INCH SNOW ACCUMULATION SINCE 6 PM WEDNESDAY.
            STILL SNOWING. ELEVATION 3020 FEET.

0600 AM     SNOW             LA PINE                 43.67N 121.50W
12/01/2005  13.0 INCH        DESCHUTES          OR   TRAINED SPOTTER

            13.0 INCH SNOW ACCUMULATION SINCE 650 PM WEDNESDAY.
            STILL SNOWING. CURRENT TEMP 31 DEGREES.  ELEVATION 4220
            FEET.
&&
Local storm report, Dec 1, 6:30 AM PST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
630 AM PST THU DEC 1 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     SNOW             CAMP SHERMAN            44.44N 121.65W
12/01/2005  4.0 INCH         JEFFERSON          OR   TRAINED SPOTTER

            4.0 INCH SNOW ACCUMULATION SINCE 9 PM WEDNESDAY.
            STILL SNOWING. ELEVATION 3020 FEET.

0600 AM     SNOW             LA PINE                 43.67N 121.50W
12/01/2005  13.0 INCH        DESCHUTES          OR   TRAINED SPOTTER

            13.0 INCH SNOW ACCUMULATION SINCE 650 PM WEDNESDAY.
            STILL SNOWING. CURRENT TEMP 31 DEGREES.  ELEVATION 4220
            FEET.

0625 AM     SNOW             2SW WARM SPRINGS        44.74N 121.29W
12/01/2005  4.0 INCH         JEFFERSON          OR   TRAINED SPOTTER

            4.0 INCH SNOW ACCUMULATION SINCE 1 AM. STILL SNOWING.
            ELEVATION 1650 FEET.

&&
Local storm report, Dec 1, 6:40 AM PST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
640 AM PST THU DEC 1 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     SNOW             CAMP SHERMAN            44.44N 121.65W
12/01/2005  4.0 INCH         JEFFERSON          OR   TRAINED SPOTTER

            4.0 INCH SNOW ACCUMULATION SINCE 9 PM WEDNESDAY.
            STILL SNOWING. ELEVATION 3020 FEET.

0600 AM     SNOW             LA PINE                 43.67N 121.50W
12/01/2005  13.0 INCH        DESCHUTES          OR   TRAINED SPOTTER

            13.0 INCH SNOW ACCUMULATION SINCE 650 PM WEDNESDAY.
            STILL SNOWING. CURRENT TEMP 31 DEGREES.  ELEVATION 4220
            FEET.

0625 AM     SNOW             2 SW WARM SPRINGS       44.74N 121.29W
12/01/2005  4.0 INCH         JEFFERSON          OR   TRAINED SPOTTER

            4.0 INCH SNOW ACCUMULATION SINCE 1 AM. STILL SNOWING.
            ELEVATION 1650 FEET.

0630 AM     SNOW             5 SW BEND               43.97N 121.35W
12/01/2005  9.0 INCH         DESCUTES           OR   TRAINED SPOTTER

            9.0 INCH SNOW ACCUMULATION SINCE 8 PM WEDNESDAY.
            STILL SNOWING. ELEVATION 4000 FEET

&&
Local storm report, Dec 1, 6:55 AM PST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
655 AM PST THU DEC 1 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     SNOW             CAMP SHERMAN            44.44N 121.65W
12/01/2005  4.0 INCH         JEFFERSON          OR   TRAINED SPOTTER

            4.0 INCH SNOW ACCUMULATION SINCE 9 PM WEDNESDAY.
            STILL SNOWING. ELEVATION 3020 FEET.

0600 AM     SNOW             LA PINE                 43.67N 121.50W
12/01/2005  13.0 INCH        DESCHUTES          OR   TRAINED SPOTTER

            13.0 INCH SNOW ACCUMULATION SINCE 650 PM WEDNESDAY.
            STILL SNOWING. CURRENT TEMP 31 DEGREES.  ELEVATION 4220
            FEET.

0625 AM     SNOW             2 SW WARM SPRINGS       44.74N 121.29W
12/01/2005  4.0 INCH         JEFFERSON          OR   TRAINED SPOTTER

            4.0 INCH SNOW ACCUMULATION SINCE 1 AM. STILL SNOWING.
            ELEVATION 1650 FEET.

0630 AM     SNOW             5 SW BEND               43.97N 121.35W
12/01/2005  9.0 INCH         DESCUTES           OR   TRAINED SPOTTER

            9.0 INCH SNOW ACCUMULATION SINCE 8 PM WEDNESDAY.
            STILL SNOWING. ELEVATION 4000 FEET.

0650 AM     SNOW             CAMP SHERMAN            44.44N 121.65W
12/01/2005  7.0 INCH         JEFFERSON          OR   TRAINED SPOTTER

            7.0 INCH SNOW ACCUMULATION OVERNIGHT.
            ELEVATION 2970 FEET.

&&

Nearby

Wind Advisories in Oregon, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.